Have you had your testosterone levels checked?
Does Levitra always give you a headache or does that vary with your blood sugar level?
Either way, tightly controlling your blood sugar is the best way to help the ED. See bloodsugar101.com for more info.
Yes there is something you can do about ED---Find a clinic that uses a vasodialtor medication that you use to inject yourself into the penis that can cause the blood to flow into the penis and get erect--within minutes. One on the drugs used is PGE and just causes the penis to get full of blood. When the medication is metabolized the erection subsides.
I know it sounds crazy but I have injected over a hundred patients and have had very good results.
I use a very fine 31 guage needle and the patient hardly knows it---and they do it to themselves with great results.
You can ask a urologist if he offers this in his practice or can refer you to someone that does cavernosal injection therapy. Read about PGE.
Hope this helps--David